Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On a generalization of an inequality of Hardy, Littlewood, and Pólya

Author: Milton Sobel
Journal: Proc. Amer. Math. Soc. 5 (1954), 596-602
MSC: Primary 27.0X
MathSciNet review: 0063414
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, London, Cambridge University Press, 1934.
  • [2] R. E. Bechhofer, M. Sobel, and J. C. Kiefer, On a sequential multiple decision procedure for certain identification and ranking problems (to be submitted to Ann. Math. Statist.).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.0X

Retrieve articles in all journals with MSC: 27.0X

Additional Information

PII: S 0002-9939(1954)0063414-X
Article copyright: © Copyright 1954 American Mathematical Society